# SDR AALA201808279021

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 86,557 hours, 23,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010051112
- Part serial: 35B833B
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE EXIT LIGHTS WERE INOPERATIVE.  REPLACED THE BATTERY PACK AND POWER SUPPLY IAW MM 33-51-07,  OPS CHECKED NORMAL.
